# SDR DALA13013493215

- Difficulty date: March 27, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,879 hours, 30,169 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK Y1292 LOCATED BETWEEN FR 41 TO FR 47 AND IS BEYOND ALLOWABLE DAMAGE LIMITS IAW ROUTINE CARD 2500-2031.  REPLACED SEAT TRACK IAW SRM 51-72-11 AND DWG D53371000.
